# SDR QXEA2009051500337

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NR 16 SEAT RAIL HAS CORROSION ON THE OUTBOARD FLOOR SUPPORT FLANGE AT THE FWD SPLICE APPROX STA X703.00.  BEGAN BLENDING OUT CORROSION ON AFFECTED AREA OF TRACK AND FOUND TO BE OUT OF LIMITS PER RD 8/4-53-884, BLEND REPAIR IS WITHIN 0.25 INCH OF FASTENER HEADS.  REMOVED NR 16 SEAT TRACK BY REMOVING SOLID RIVETS ALONG WEB IAW SRM 51-40-15 AND BOLTS, NUTS AND WASHERS ATTACHING SEAT TRACK TO FRAMES.  MATCH DRILLED NEW SEAT TRACK NR 16 TO EXISTING AIRCRAFT STRUCTURE REMOVED TRACK DEBURRED HOLES AND ALODINED BARE METAL IAW SRM 51-40-07.  INSTALLED NR 16 SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.
